# SDR WX0A2015102972973

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N905NV
- Make and model: Boeing 757204
- Aircraft serial: 27235
- Aircraft time: 70,413 hours, 24,364 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 834503AEC
- Condition: Faulty
- Location: Lg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MONITOR STATUS MSG DISPLAYED ON EICAS.  CLEARED LG MONITOR STATUS MSG IAW AMM 31-41-00.  PERFORMED FIM TASK 232-61-00 FT 802 BLOCK 1, 10 & 22 TO 32-09-03 FT 804 BLOCK 1, 2, 7 & 8 TO 32-09-03 FT 818 BLOCK 1, 2 & 3.  NO FAULTS OR DEFECTS FOUND.  REPLACED LT LG DOOR CLOSED SENSOR S10242 IAW WO 273987 & AMM 32-61-01.  OPERATIONS CHECKED NORMAL, NO STATUS MSG.
